Repositorio de producción científica de la Universidad de Sevilla

On the relationship between solutions of stochastic and random differential inclusions

 

Advanced Search
 
Opened Access On the relationship between solutions of stochastic and random differential inclusions
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Langa Rosado, José Antonio
Valero Cuadra, José
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003
Published in: Stochastic Analysis and Applications, 21(3), 545-557
Document type: Article
Abstract: Some results on the relationship of the solutions of a stochastic di erential inclusion and the corresponding random di erential inclusion obtained after a change of variable are proved. As a consequence, we obtain the pullback convergence of the solutions of the stochastic inclusion to a compact random set. The cases of a reaction-di usion inclusion perturbed by additive and multiplicative noises are considered.
Size: 143.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/23692

DOI: http://dx.doi.org/10.1081/SAP-120020425

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)